MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number CAT01858
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the anchor broke during procedure.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: chipping upon insertion.Probable root cause: design -inserter/implant not compatible with guide -inserter material/design too weak -inserter shaft cannot bend around curved guide -guide mouth not designed to grip bone -guide not able to be gripped tightly - clearance between anchor coupling and inserter id too large (leads to anchor decoupling from the inserter) - inserter tube wall thickness too thin process -inserter, implant, and/or guide manufactured out of spec -anchor not assembled properly to inserter application -excessive force impacting inserter -movement of guide out of orientation - guide buried into bone the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
FG., NANOTACK SUTURE ANCHOR, 1.4MM W/ FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16981447
Report Number0002936485-2023-00504
Device Sequence Number15171330
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT01858
Device Catalogue NumberCAT01858
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown